Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Icelight

I seem to have a small problem with Tetracycline..

I read the label wrong and for the past month and a half I've only been taking 1 pill (250mg) twice a day...

I got my refill and I finally noticed that it said 2 pills twice a day! I checked my old container, and it said the same thing.

My doctor never told me how much to take, so that's why I made the mistake and mis-read the label. (I never missed a dose though biggrin.gif)

Anyone know if by taking that small amount for so long I might have already given the bacteria an easy chance to immunize themselves? I will ask my doctor about this as well...

I'm hoping everything will still be fine though...now that I'm taking 2, twice a day.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×